# SDR EIA2005238

- Difficulty date: October 6, 2005
- Submitted: November 8, 2005
- Operation: Air carrier
- Aircraft: N486EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20888
- Aircraft time: 852,582 hours, 20,133 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LE CAVITY SUPPORT RIB CRACKED AT NR 4 V/C FLAP OB LINKAGE IB AND OB HOLE FLANGE AREA.  REPAIRED DEFECTIVE SUPPORT RIB PER RS R57-51-35370.
